# SDR FDEA2019021430387

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB19543
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NO . 8 LEADING EDGE SLAT RIB AT XOS 1135.6 FOUND CRACK AFTER SKIN   OPENING LEFT WING NO 8 LEADING EDGE SLAT AT XOS 1135.6 CRACKED RIB REMOVED AND REPLACED   AS PER SRM 51-31-01-0G. NEW RIB FABRICATED AS PER DOUGLAS DRAWING ARB 1954   REVISION NC .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
